# SDR 99ZZZX1727

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10AH
- Make and model: Lear 35A
- Aircraft serial: 657
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Part number: 232507913
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT OPPOSITE END OF WHERE ACTUATOR MOUNTS.  LEFT FLAP ACTUATOR BRACKET FOUND CRACKED AT INSPECTION.  THE ENTIRE BRACKET IS COMPOSED OF 5 PIECES.  THE TOP BRACKET IS CRACKED.
